# SDR 2018FA0000122

- Difficulty date: March 31, 2018
- Submitted: March 31, 2018
- Operation: General aviation
- Aircraft: N5910R
- Make and model: Cessna 172G
- Aircraft serial: 17253579
- Aircraft time: 5,228 hours
- Engine: Lyc O360A1A
- Engine time: 669 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Condition: Separated
- Location: Left Aileron
- Part time: 5,228 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST AILERON CONTROL IN FLIGHT, DECLARED EMERGENCY AND LANDED. AFTER SHUTDOWN THE SEPARATED CABLE FOR LEFT AILERON FROM TURNBUCKLE SWEDGED FITTING UNDER RIGHT SIDE OF COCKPIT PANEL WAS DISCOVERED. AIRCRAFT GROUNDED.
